Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I have abdominal pain after 3 weeks of vaginal delivery

I am a female 28 years old. I delivered a baby vaginally 3 weeks ago. My third. For the last few days I have felt pain in my left abdomen above my belly button close to my ribs at the bottom of my rib cage. I am nursing and that doesn t seem to make it worse but ibuprofin has helped it go away. I ve only taken 600 mg but feel a little better. How worried should I be and what warning signs should I watch for to make sure ibuprofen is not acting as a bandaid.?
Asked On : Sun, 16 Jan 2011
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcaremagic forum.
The pain on left side below ribs is a muscular pain due to prolonged sitting you need to do to care for your baby. Tab. Ibuprofen is fine . You can take it upto thrice daily as per your need.Do not take it empty stomach. Hot fomentation and a muscle relaxant ointment like felini gel locally will also help you a lot.
Dr. Rakhi Tayal
Answered: Sun, 16 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor